# SDR ZZDA2010174

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Condition: Misinstalled
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LANYARD CLIP NOT INSTALLED PROPERLY.  REMOVED AND REPLACED L1 DOOR SLIDE AND INSTALLED LANYARD CLIP CORRECTLY PER 717 AMM 25-61.
